EconPapers    
Economics at your fingertips  
 

A Highly Efficient Regression Estimator for Skewed and/or Heavy-tailed Distributed Errors

Lorenzo Ricci, Vincenzo Verardi and Catherine Vermandele

Working Papers from European Stability Mechanism

Abstract: This paper proposes a simple maximum likelihood regression estimator that outperforms Least Squares in terms of efficiency and mean square error for a large number of skewed and/or heavy tailed error distributions.

JEL-codes: C13 C16 G17 (search for similar items in EconPapers)
Pages: 8 Pages
Date: 2016-11-18
New Economics Papers: this item is included in nep-ecm and nep-ore
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Published

Downloads: (external link)
https://www.esm.europa.eu/sites/default/files/document/wp_19.pdf
Our link check indicates that this URL is bad, the error code is: 404 Not Found

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:stm:wpaper:19

Access Statistics for this paper

More papers in Working Papers from European Stability Mechanism Contact information at EDIRC.
Bibliographic data for series maintained by Karol SISKIND ().

 
Page updated 2025-04-01
Handle: RePEc:stm:wpaper:19